Events Viewing archives for "Events"

Loading Events

Past Events

Events Search and Views Navigation

Event Views Navigation

June 2020

Jan Dillen – Clown and the here and now

June 19 @ 10:00 - 12:00 CEST
On-line meeting
€25

Jan Dillen - Clown and the here and now Duration: 2 hours Attendees:12 Price: 25 euro's   Workshop We all developed different patterns for not being in the 'here and now'. What is yours? And how can you come back to the 'here and now’? In this workshop we look at our patterns and we create by play a toolbox for the clown in the ‘here and now’. Bio Jan Dillen from ClownSense Belgium Jan had his basic clowns training…

Find out more »

Talk with Mireia Miracle / FREE

June 19 @ 12:30 - 14:00 CEST
On-line meeting

TALK WITH MIREIA MIRACLE/ CHARLA CON MIREIA MIRACLE Language of the talk: Spanish / Idioma de la charla: Español Duration: max. 1.30 hours Attendees: Open Price: for free THE ZOOM LINK TO JOIN FOR FREE: https://us02web.zoom.us/j/83563799229 ---- Gathering with MIREIA MIRACLE / TERTULIA WITH MIREIA MIRACLE Generate a striking image with your artistic work. / Genera una imagen impactante con tu trabajo artístico.   Impacta con una imagen, narra a través de una estética, encuentra el símbolo adecuado para expresar…

Find out more »

Jan Dillen – Clown & Focus

June 19 @ 14:00 - 16:00 CEST
On-line meeting
€25

Jan Dillen - Clown & Focus Duration: 2 hours Attendees: 12 Price: 25 euro's   Workshop Focus is important for quality and clarity. Let's play with this important tool by learning some magic tricks and how to use them as clown. How to create a magical environment as a clown in which you invite your public. Bio Jan Dillen from ClownSense Belgium Jan had his basic clowns training in Paris with 'Compagnie Du Moment'. After he joined Cliniclowns Belgique and…

Find out more »

Pedro Fabiao – Online: new habitat for the Clown?

June 19 @ 14:00 - 16:00 CEST
On-line meeting
€10

Pedro Fabiao - Online: new habitat for the Clown? Mixing a practical workshop with an interactive conference Duration: 2 hours Attendees: 50 max Price: 10 euro's Goals of this interactive workshop learn from your own experience explore the fundamentals of clowning with guided interactions in duos/bigger groups clarify ideas, expand your awareness/knowledge about clowning and how to take it online work with what you bring: "reacting" rather than "acting" identify the main technical changes we need to be aware of…

Find out more »

Hilary Chaplain – Lecture & interview

June 19 @ 16:00 - 17:30 CEST
On-line meeting
€3

Hilary Chaplain - Lecture & interview Interview & Lecture with Hilary Chaplain! She will be interviewed by Tiffany Riley. Get to know all about her work & big experience in the clown and acting world.  Duration: 1/ 1.5 hours Attendees: open Price: 3 euro's   Bio Hilary Chaplain Hilary Chaplain, actress, clown, and physical comedian has worked with George C. Wolfe, Bill Irwin, Avner Eisenberg, the Big Apple Circus and the American Repertory theatre. She has been touring with her…

Find out more »

Anna de Lirium – LIVE PERFORMANCE

June 19 @ 17:30 - 18:30 CEST
On-line meeting
€10

Anna de Lirium - LIVE PERFORMANCE Duration: 50 / 55 minuten Attendees: open Price: 10 euro's   Anna wil do a LIVE performance for you!! Anna de Lirium is waiting in a recording studio for the boss to arrive. It's taking longer than expected so she begins play with the equipment, which sometimes turns into chaos, but also leads to brilliant music and dance numbers. In the end Anna gets the job, but not the one she expected ...  …

Find out more »

Moshe Cohen – ClownZen workshop

June 19 @ 18:30 - 21:00 CEST
On-line meeting
€20

Moshe Cohen - ClownZen workshop Duration: 2:00 / 2:30 hours Attendees: 24 Price: 20 euro's   Workshop This workshop will focus on inner connection to one’s sense of humor/funny, and channeling this into expression. We will focus on reinforcing non verbal expression, and strengthening subtlety, lightness. Instead of sitting meditation practice to expand awareness, we will explore using slow butoh walks as a practice to expand our outer awareness and embody clown expression. The workshop will be planned for 2…

Find out more »

Patrick van den Boom – Vocal Play Room (Oslo Time)

June 19 @ 18:30 - 20:30 CEST
On-line meeting
€25

Patrick van den Boom - Vocal Play Room Duration: 2 hours Attendees: 20 Price: 25 euro (please send a message to the clownschool if you want to join, but it's really above your budget)   Workshop Singing, I just can't get enough of it - and I so much like to sing with other people. The combination clowning and singing I see as a super match. I love the expression “sing as if nobody is listening” & “if we can…

Find out more »

Angela de Castro – How To Be A Tiny Bit of a Stupid

June 20 @ 10:00 - 12:30 CEST
On-line meeting
€40

From Angela de Castro’s ‘How To be A Stupid’ series of workshops with The Why Not Institute This short bite session is for clowns who take fun and stupidity very seriously. Duration: 2.30 hours Attendees: 16 Price: 40 euro's (All times on this festival are Olso time Zone) Introduction I have immense pleasure in running my courses. As much as I run them, as much I like the evolution of the work. How much it changes. How much there is…

Find out more »

Anna de Lirium – Interactive Talk / Lecture

June 20 @ 13:00 - 14:00 CEST
On-line meeting
€3

Anna de Lirium - Interactive Talk / Lecture Duration: 1 hour Attendees: open Price: 3 euro's   Interactive Talk / Lecture You can hear all about Anna de Lirum and ask her questions about her work, her shows, concerts... She does so many things, this is your chance to find out and learn from her.   Bio Anna de Lirium She sings! She dances! Even her saw sings a jolly tune. She plays a ukulele in overdrive and gives the…

Find out more »

Ash Perrin – Play with Clown Energy

June 20 @ 14:00 - 15:00 CEST
On-line meeting
€3

Play with Clown Energy Duration: 1 hour Attendees: open Price: 3 euro's   Interactive talk / discussion It will be a sharing of talk, play and workshop. A mix of games and energy! Through story, technique discussion, and physical workshop we will take a look at the clown energy. How much energy do you need, to make it work? Bio Ash Perrin Ash Perrin founded The Flying Seagull Project 12 years ago, and has since shared play, circus, music, clown…

Find out more »

Talya Weinberg & Lotan Sapir – HeART Walkers Workshop

June 20 @ 16:00 - 19:00 CEST
On-line meeting
€25

Talya Weinberg & Lotan Sapir - HeART Walkers Workshop Duration: 3 hours Attendees: 20 Price: 25 euro's Workshop HeART Walkers Workshop Come back to the circle, to see yourself better, to play your story, to embody your dreams, to listen deep...Come back to the council of the HeART Walkers, to allow initiation into this time of uncertainty. Let's hold space for the expression and transformation of deep seated emotions into acts of creative celebration. What will we learn? - How…

Find out more »

Benjamin Ulsamer – Workshop: The camera is your friend

June 20 @ 18:00 - 20:30 CEST
On-line meeting
€15

Benjamin Ulsamer - The camera is your friend Duration: 2 - 2.30 hours Attendees: 12 Price: 15 euro's   Workshop How can the webcam be a friend of the clown? A partner in crime? Does your clown sometimes feel locked up into a small window while doing this „new online stuff“? Then it is time to break these barriers and release the power of your online clown! In this workshop you will learn how attention works with an online audience.…

Find out more »

Caroline Dream – Listen or die

June 21 @ 10:00 - 12:30 CEST
On-line meeting
€20

Listen or die How to fine tune your internal antenna & make your impros look rehearsed. Level: Intermediate (some clowning experience necessary) Duration: 2.30 hours Attendees: 20 max. Price: 20 euros Workshop Active listening is not a skill we are born with, but without a doubt, it’s worth it’s weight in gold when clowning. Clowns who listen to each other nourish each other’s creativity, they respect each other’s rhythms and support each other’s proposals. They can build on what comes…

Find out more »

Luciana Abel Arcuri – Clown in a state of attention with his body

June 21 @ 15:00 - 17:00 CEST
On-line meeting
€20

Luciana Abel Arcuri - Clown in a state of attention with his body Duration: 2 hours Attendees: 15 Price: 20 euro's   Workshop The course proposal is mainly to wake up and prepare the body for the clown's attention. We will do exercises that deal with concentration, deconstruct the behavioral patterns of our bodies, we will use the clown mask and improvise with the camera. It would be nice for people to have a little space to move around, necessary to…

Find out more »

Hilary Chaplain – Physical Comedy

June 21 @ 17:00 - 19:30 CEST
On-line meeting
€35

Hilary Chaplain - Physical Comedy Duration: 2.30 hours Attendees: 17 Price: 35 euro's   Workshop A workshop to sharpen your skills and open your mind to new ideas about being funny! Using the Zoom window as our stage, we will explore physical comedy from the clown point of view. We will concentrate on developing tools for playing comedy using the techniques of slapstick, improvisation, partnership, comic timing, and accidents in solo and duo exercises. As performing artists, many of us…

Find out more »

Laura Fernandez – Clown and the Four Humors: Who Do You Think You Are?

June 21 @ 17:00 - 19:00 CEST
On-line meeting
€30

Laura Fernandez - Clown and the Four Humors: Who Do You Think You Are? For Clowns and Other People Duration: 2 hours Attendees: 12 Price: 30 euro's Workshop The Four Classical Humors / Temperaments were once the basis of medical diagnosis. Melancholics, Phlegmatics, Sanguinics and Cholerics and were, for over two millennium, as well known to physicians as Aspirin and Prozac are now. In this workshop, in a mixture of lecture and play, we will take a closer look at…

Find out more »

Wendy Ramos – Lecture – The Red Nose Revolution

June 21 @ 19:30 - 20:30 CEST
On-line meeting
€3

Wendy Ramos - The Red Nose Revolution - Lecture Duration: 1 hour Attendees: open Price: 3 euro's Lecture; The Red Nose Revolution How the red nose changed my life once and again.   Bio Wendy Ramos Wendy Ramos started her clown career thirty years ago as a founder of the group Pataclaun in Peru. The success of the group in theater was so great, they made a Clown TV show for adults that aired for two years, and still plays…

Find out more »

My Clown & The Audience Online Workshop

June 30 @ 19:30 - 21:45 CEST
On-line meeting
€25

My Clown & The Audience Date    : 30 juni 2020 Time   : 19:30 - 21:45 (oslo time zone) Price   : 25 euro's This workshop is all about the stars🌟 ⭐️ ✨:The audience   As a clown this relationship/contract is such an important part How to have the contact and to keep it solid How to stay with ourselves and partner   To keep your own party and how to spread your joy together with the stars up to the maximum.…

Find out more »

July 2020

The first thing!

July 7 @ 19:30 - 21:45 CEST
On-line meeting
€25

The first thing! Date   : 7th July 2020, 19:30 (Oslo Time) Price  : 25 euro's   After warming up all attention will go to the practise of staying with what is; The first thing.   The first thing we become aware of. The first thing we and the audience are aware of. Make an agreement The theme for this evening comes from a request by a participant who joined last week. Thanks for that! And how fantastic it is to…

Find out more »

The clown & The rebel

July 14 @ 20:00 - 22:15 CEST
On-line meeting
€25

The clown & The rebel When : 14th July  20:00 - 22:15 (Oslo Time) Price   : 25 euro (If economic challenges because of covid-19, do send us a pm) A rebellious night to free up mind heart and soul! The last clown evening before for a small summer break An evening where the clown/ fool dives in 'rules'. What are the 'rules!' - are there rules? How free can we clowns be? And how rebellious do we need to be?…

Find out more »

September 2020

A fresh Summer Sparkle – 8th September

September 8 @ 20:00 - 22:00 CEST
On-line meeting
€25

When: 8th September Time: 20:00 (Oslo time zone) Hey good people! Hope you´re all feeling good and in good vibes and flow. Here a new workshop with a wish to connect and play with clowns from all over the globe. Still amazed by the fact that such a great opportunity is possible now. Summer has inspired me a lot and now I'm totally ready for a new cycle of online teaching. The theme for today is fitting with my mood.…

Find out more »
+ Export Events